VOL. 15 · NO. 2 | 2021
 
VIEW ALL ABSTRACTS +
Articles
Alexandre Pyvovarov
Algebra Number Theory 15 (2), 309-339, (2021) DOI: 10.2140/ant.2021.15.309
KEYWORDS: number theory, representation theory, Galois representations, 11F70, 11F80
Dave Anderson, Richard Gonzales, Sam Payne, Gabriele Vezzosi
Algebra Number Theory 15 (2), 341-385, (2021) DOI: 10.2140/ant.2021.15.341
KEYWORDS: Riemann–Roch theorems, equivariant localization, Bivariant theory, 19E08, 14C35, 14C40, 14M25, 14M27, 19E20
Jeffrey Manning
Algebra Number Theory 15 (2), 387-434, (2021) DOI: 10.2140/ant.2021.15.387
KEYWORDS: Shimura curves, Taylor–Wiles–Kisin patching, Galois deformation theory, multiplicity, 11F80, 11G18
Mohamed Saïdi, Michael Tyler
Algebra Number Theory 15 (2), 435-460, (2021) DOI: 10.2140/ant.2021.15.435
KEYWORDS: birational anabelian section conjecture, curves over finitely generated fields, 11G30
Zhizhong Huang
Algebra Number Theory 15 (2), 461-512, (2021) DOI: 10.2140/ant.2021.15.461
KEYWORDS: Diophantine approximation of rational points, toric varieties, universal torsors, 14G05, 14M25, 11J99
Michele Bolognesi, Alex Massarenti
Algebra Number Theory 15 (2), 513-544, (2021) DOI: 10.2140/ant.2021.15.513
KEYWORDS: Mori dream spaces, moduli of curves, 14D22, 14H10, 14H37, 14N05, 14N10, 14N20
Chen Jiang, Haidong Liu
Algebra Number Theory 15 (2), 545-567, (2021) DOI: 10.2140/ant.2021.15.545
KEYWORDS: log pluricanonical representation, boundedness, index conjecture, 14E30, 14E07, 14J32
Back to Top